# SDR SWAA051028

- Difficulty date: April 8, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N301SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22941
- Aircraft time: 66,192 hours, 64,268 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26685
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RT WING NR 4 L/E SLAT INBOARD & OUTBOARD AUX TRACK CUTOUTS CRACKED.  REPAIRED SLAT PER SWA EA & SRM.
